# SDR VJ9800382

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 945
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME TO SKIN ATTACHING CLIP AND SKIN IN AFT CARGO COMPARTMENT AT STA 945 HAS CORROSION BEYOND LIMIT.  REMOVED CORROSION AT FRAME LOWER CAP IAW DC9 SRM 51-30-2 AND FOUND SHEAR TIE CRACKED IN TWO PLACES AND SKIN OUT OF LIMIT IAW DC9 SRM 53-01, FIG 1.  FABRICATED SKIN DOUBLER REPAIR IAW DC9 SRM 53-04, FIG 38 AND INSTALLED PARTS IAW DC9 SRM 51-30-2.
